Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 16 found articles
 
 
  Pencilled regular parallelisms
 
 
Title: Pencilled regular parallelisms
Author: Havlicek, H.
Riesinger, R.
Appeared in: Acta mathematica Hungarica
Paging: Volume 153 (2017) nr. 1 pages 249-264
Year: 2017
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands